# SDR RAIA2019100910612

- Difficulty date: September 16, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING I/B UPPER SURFACE OVER WING BELLY FAIRING NUTPLATE 'L' SUPPORT ANGLE IS CRACKED AT FR 51-          REMOVED DAMAGED AREA, FABRICATED NEW PARTS FOR INSTALL, SUPPORT ANGLE IS READY FOR INSTALL. INSTALLED FABRICATED "L" ANGLE AND FINISHED REPAIR FOR SUPPORT ANGLE ON OVER WING BELLY FAIRING.
